# SDR C2XA00CL084

- Difficulty date: October 16, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 230659504
- Condition: Malfunctioned
- Location: Rt Engine Fuel
- Part time: 1,306 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4046 - THE CREW REPORTED WHEN THE ANTI-ICE WAS TURNED ON IN FLIGHT THERE WERE EXHAUST FUMES EVIDENT IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES IAW ROLLS ROYCE MM 73-11-00.  OPERATIONAL CHECKS WERE GOOD IAW 72-00-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
